# SDR SWAA2022031065942

- Difficulty date: January 31, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Plate
- Condition: Cracked
- Location: Vert. Stab.
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS DOOR 323AR PLATE VERTICAL STABILIZER 2022-55472 / [01] REPLACED PLATE LOCATED AT ACCESS PANEL DOOR 323AR ON VERTICAL STABILIZER IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DRAWING # 172A6122 REV B;[02] REPLACED PLATE LOCATED AT ACCESS PANEL DOOR 323AR ON VERTICAL STABILIZER IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DRAWING # 172A6122 REV B
